# SDR 120B2020070800038

- Difficulty date: July 8, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Part number: 5372823
- Condition: Failed
- Location: Zone 300
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE PANEL 313AL STOW ROD WILL NOT STOW OPEN.
